# SDR SWAA2020090914257

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,550 hours, 27,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW VAPOR BARRIER HAS 9' CRACK BEHIND HYD SERVICE HAND PUMP BETWEEN RBL 45.64 AND RBL 54.21.  APPLIED INTERIM REPAIR, IAW SRM 57-10-10-1A-2 PAR 2.C. (4) (A) AND APB 737-700 SRM SUPPLEMENT 57-10-10 ALLOWABLE DAMAGE 2.
